# SDR 9626122297

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED NOSE GEAR RED AND GREEN LIGHT INDICATION, FLICKERED SEVERAL TIMES AND THEN STAYED ON.  AIRCRAFT WAS DIVERTED FOR MAINTENANCE TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING POSITION SWITCH AND REPAIRED WIRE AT CONNECTOR.  OPERATION AND INDICATION WERE NORMAL.
